Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

No periods, heavy periods, followed by light spotting, pelvic pain. Treatment?

Hello I have a query regarding my menstral cycle. Having had a regular pattern to my periods for years I have noticed a change. I have not had a period since may and I m not pregnant. My last period was very heavy. The one prior to that was exceptionally light almost like spotting. They have been lighter in general since January. I also suffer with a pain in my left pelvic/ groin are which is intermittent.
Asked On : Sat, 28 Jul 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi. You need to get a scan done. also get urine routine ex. to see the cause for pain .it may be PID or some ovarian problem which is causing this abnormal uterine bleeding and cause to be found out.After scan take medicine for withdrawl from your dr. and then for regularising your cycles. Thanks.
Answered: Thu, 3 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor